Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Using betnovate-N for black scars on nose but comes again. How to reduce this problem?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 1982
Answered : 2897 Questions
Question
I have black scars on my nose.Iam using betnovate-N.while using it will reduce,If i stop using then again the black scars are coming back.Is it skin disease or allergy.May i know how to reduce this problem?
Posted Sat, 7 Dec 2013 in Pigmentation Problems
 
 
Answered by Dr. Ilyas Patel 55 minutes later
Brief Answer: You should stop to apply betnovate N cr on nose. Detailed Answer: Hi, XXXXXXX . As you said,you are having black scars on nose.I would like to know that, really they are scars or black colored spots or patches? What is the duration of this problem? Do you have burning,itching or pain? Are they increased by sun exposure? Is there any disease you have? Do you take any medicine? What is your profession? Please answer above queries. And please post the photograph of the affected part .. After seeing photograph and knowing the answers, I may give you proper advice. Thanks.. Dr. Ilyas Patel MD
Above answer was peer-reviewed by
 
Follow-up: Using betnovate-N for black scars on nose but comes again. How to reduce this problem? 31 minutes later
sir it is black coloured spots.it is from last one year,no itching or pain.Iam working in Us based company in night shifts. I dont have any diseases and iam not taking any medicines.
 
 
Answered by Dr. Ilyas Patel 6 hours later
Brief Answer: You are having lentigo on the nose and around. Detailed Answer: Hi, welcome back, After seeing photo, I feel that you are lentigo on nose and perinasal area. The condition is benign and harmless. It may be increased in number by exposure to sun. Avoid sun exposure. Apply sun screen during day time. You may cleanse the face with kojic acid containing face wash. Apply kojic acid and vitamin C containing gel at night. Take oral tablets of vitamin C,glutathion and nicotinic acid daily for long time till you get satisfactory result. Avoid stress and worries. Have proper sleep. And take healthy food. I hope you got my answer. Thanks.. Dr. Ilyas Patel MD
Above answer was peer-reviewed by
 
Follow-up: Using betnovate-N for black scars on nose but comes again. How to reduce this problem? 22 minutes later
Thank you sir.Tablets is enough or else i have to maintain any diet?those gels are medicated or available in market as normal creams. Can you tell me the dosage of tablets i have to take. Thanks XXXXX
 
 
Answered by Dr. Ilyas Patel 13 hours later
Brief Answer: You take drugs in proper doses for long time. Detailed Answer: Hi, welcome back.. Take vitamin C 500mg thrice a day Nicotinic acid 250mg thrice a day Glutathion 30 mg once a day..Glutathion may in combination with other vitamins For diet.. Increase tomatoes,orange XXXXXXX guava,dry fruits, liver,fish..etc.. I hope you might be satisfied with my answer. Best wishes.. Dr. Ilyas Patel MD
Above answer was peer-reviewed by
 
Follow-up: Using betnovate-N for black scars on nose but comes again. How to reduce this problem? 12 minutes later
yes sir iam very much satisfied,Thank you very much for your suggestions Regards XXXXX
 
 
Answered by Dr. Ilyas Patel 2 hours later
Brief Answer: Thanks Detailed Answer: Hi, XXXXXXX . Thanks for satisfaction. Wishing you good health. Dr. Ilyas Patel MD
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor